Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Ishige, Kazuhiro
1999.
An Intrinsic Metric Approach to Uniqueness of the Positive Dirichlet Problem for Parabolic Equations in Cylinders.
Journal of Differential Equations,
Vol. 158,
Issue. 2,
p.
251.
Ishige, Kazuhiro
2002.
An intrinsic metric approach to uniqueness of the positive Cauchy–Neumann problem for parabolic equations.
Journal of Mathematical Analysis and Applications,
Vol. 276,
Issue. 2,
p.
763.
Murata, Minoru
2002.
Martin Boundaries of Elliptic Skew Products, Semismall Perturbations, and Fundamental Solutions of Parabolic Equations.
Journal of Functional Analysis,
Vol. 194,
Issue. 1,
p.
53.
MURATA, Minoru
2005.
Uniqueness theorems for parabolic equations and Martin boundaries for elliptic equations in skew product form.
Journal of the Mathematical Society of Japan,
Vol. 57,
Issue. 2,
Kassmann, Moritz
2007.
Harnack Inequalities: An Introduction.
Boundary Value Problems,
Vol. 2007,
Issue. ,
p.
1.
Murata, Minoru
2007.
Integral representations of nonnegative solutions for parabolic equations and elliptic Martin boundaries.
Journal of Functional Analysis,
Vol. 245,
Issue. 1,
p.
177.
Cruz-Uribe, D.
and
Rios, Cristian
2008.
Gaussian bounds for degenerate parabolic equations.
Journal of Functional Analysis,
Vol. 255,
Issue. 2,
p.
283.
Mendez-Hernandez, Pedro J.
and
Murata, Minoru
2009.
Semismall perturbations, semi-intrinsic ultracontractivity, and integral representations of nonnegative solutions for parabolic equations.
Journal of Functional Analysis,
Vol. 257,
Issue. 6,
p.
1799.
Ishige, Kazuhiro
and
Kawakami, Tatsuki
2010.
Global solutions of the heat equation with a nonlinear boundary condition.
Calculus of Variations and Partial Differential Equations,
Vol. 39,
Issue. 3-4,
p.
429.
Ishige, Kazuhiro
and
Ishiwata, Michinori
2012.
Global solutions for a semilinear heat equation in the exterior domain of a compact set.
Discrete & Continuous Dynamical Systems - A,
Vol. 32,
Issue. 3,
p.
847.
Zhang, Junqiang
Cao, Jun
Jiang, Renjin
and
Yang, Dachun
2015.
Non-tangential Maximal Function Characterizations of Hardy Spaces Associated with Degenerate Elliptic Operators.
Canadian Journal of Mathematics,
Vol. 67,
Issue. 5,
p.
1161.
Yang, Dachun
and
Zhang, Junqiang
2016.
Riesz Transform Characterizations of Hardy Spaces Associated to Degenerate Elliptic Operators.
Integral Equations and Operator Theory,
Vol. 84,
Issue. 2,
p.
183.
Nyström, K.
and
Sande, O.
2016.
Extension properties and boundary estimates for a fractional heat operator.
Nonlinear Analysis,
Vol. 140,
Issue. ,
p.
29.
Paronetto, Fabio
2016.
A Harnack's inequality for mixed type evolution equations.
Journal of Differential Equations,
Vol. 260,
Issue. 6,
p.
5259.
Stinga, Pablo Raúl
and
Torrea, José L.
2017.
Regularity Theory and Extension Problem for Fractional Nonlocal Parabolic Equations and the Master Equation.
SIAM Journal on Mathematical Analysis,
Vol. 49,
Issue. 5,
p.
3893.
Ishige, Kazuhiro
Kabeya, Yoshitsugu
and
Ouhabaz, El Maati
2017.
The heat kernel of a Schrödinger operator with inverse square potential.
Proceedings of the London Mathematical Society,
Vol. 115,
Issue. 2,
p.
381.
Athanasopoulos, Ioannis
Caffarelli, Luis
and
Milakis, Emmanouil
2018.
On the regularity of the non-dynamic parabolic fractional obstacle problem.
Journal of Differential Equations,
Vol. 265,
Issue. 6,
p.
2614.
Banerjee, Agnid
and
Garofalo, Nicola
2018.
Monotonicity of generalized frequencies and the strong unique continuation property for fractional parabolic equations.
Advances in Mathematics,
Vol. 336,
Issue. ,
p.
149.
Hofmann, Steve
Le, Phi
and
Morris, Andrew J.
2019.
Carleson measure estimates and the Dirichlet problem for degenerate elliptic equations.
Analysis & PDE,
Vol. 12,
Issue. 8,
p.
2095.
Bonforte, Matteo
and
Simonov, Nikita
2019.
Quantitative a priori estimates for fast diffusion equations with Caffarelli–Kohn–Nirenberg weights. Harnack inequalities and Hölder continuity.
Advances in Mathematics,
Vol. 345,
Issue. ,
p.
1075.